MathSciNet Relay Station
MathSciNet bibliographic data
MR2227129 46L54 (46L53 81S25)
Bożejko, Marek; Bryc, Włodzimierz On a class of free Lévy laws related to a regression problem. J. Funct. Anal. 236 (2006), no. 1, 59–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement